# SDR 7C7A2019021600486

- Difficulty date: February 16, 2019
- Submitted: February 16, 2019
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 51,703 hours, 57,323 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 85320980105
- Condition: Corroded
- Location: Toilet Drain
- Part time: 51,703 hours, 57,323 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET DRAIN MACHINED FITTING CORRORED BEOND LIMITS. MACHINNED FITTING R&R. SEE PREMIER W/C 53-325 FOR DETIALS.
